Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 74, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 14, 2015, 4:16 PM MDT for Cherry County, Nebraska. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 4:16 PM MDT (22:16 UTC)
- Expired
- Jun 14, 2015, 4:50 PM MDT
- In force
- 34 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 54 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.3 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 452 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 949 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
364 WUUS53 KLBF 142216 SVRLBF NEC031-142300- /O.NEW.KLBF.SV.W.0074.150614T2216Z-150614T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 516 PM CDT SUN JUN 14 2015 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 600 PM CDT * AT 515 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 15 MILES SOUTHWEST OF JOHNSTOWN TO 16 MILES EAST OF BROWNLEE...AND MOVING SOUTHEAST AT 10 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME EASTERN CHERRY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4243 10018 4222 10018 4234 10040 4246 10030 TIME...MOT...LOC 2217Z 322DEG 7KT 4243 10028 4237 10032 HAIL...1.00IN WIND...<50MPH $$ CDC
2 follow-up statements
178 WWUS53 KLBF 142239 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 539 PM CDT SUN JUN 14 2015 NEC031-142300- /O.CON.KLBF.SV.W.0074.000000T0000Z-150614T2300Z/ CHERRY NE- 539 PM CDT SUN JUN 14 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME EAST CENTRAL CHERRY COUNTY UNTIL 600 PM CDT... AT 536 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF JOHNSTOWN TO 15 MILES NORTHWEST OF ELSMERE...AND MOVING SOUTHEAST AT 5 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EXTREME EASTERN CHERRY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4245 10029 4243 10018 4222 10018 4234 10040 TIME...MOT...LOC 2240Z 319DEG 4KT 4242 10022 4235 10031 HAIL...1.00IN WIND...<50MPH $$
157 WWUS53 KLBF 142250 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 550 PM CDT SUN JUN 14 2015 NEC031-142300- /O.CAN.KLBF.SV.W.0074.000000T0000Z-150614T2300Z/ CHERRY NE- 550 PM CDT SUN JUN 14 2015 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHERRY COUNTY IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4245 10029 4243 10018 4222 10018 4234 10040 TIME...MOT...LOC 2250Z 319DEG 4KT 4241 10021 4234 10030 $$ CDC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:01 PM MDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jun 14, 2:01 PM MDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 301 PM CDT SUN JUN 14 2015 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 300 PM CDT SUN JUN 14 2015 BUSY AFTERNOON ACROSS THE AREA. NUMEROUS LOW LEVEL BOUNDARIES WITH CONVECTION DEVELOPING IN SUB TROPICAL TYPE AIR MASS. OVERALL LARGE SCALE SHEAR IS QUITE WEAK...BUT LOCALLY BACKED WIND NEAR THE BOUNDARIES IS CREATING ENOUGH TURNING THAT SOME WEAK LANDSPOUT TORNADOES HAVE OCCURRED AND WILL CONTINUE TO BE POSSIBLE INTO THIS EVENING. HAIL THREAT IS RATHER LOW DUE TO WEAK SHEAR AND SUB TROPICAL TYPE OF ATMOSPHERE...BUT STRONG WINDS ARE POSSIBLE AS STORMS COLLAPSE AND DCAPE VALUES QUITE HIGH. WATER VAPOR SHOWS APPROACHING VORT MAX MOVING NORTH FROM SOUTHWEST KS...LIKELY HELPING WITH THE LARGE SCALE LIFT AND DEVELOPING STORMS ACROSS THE REGION. AS THIS FEATURE LIFT NORTH TONIGHT...EXPECT A CONTINUED CHANCE FOR SHOWERS/STORMS. HAVE ADDED LOCALLY HEAVY RAIN ACROSS SOUTHWEST INTO CENTRAL NEBRASKA DUE TO HIGH PWATS...NEARING 1.50 INCHES AT KLBF THIS EVENING. COLD FRONT WILL DROP SOUTH THOUGH THE AREA LATE TONIGHT...WITH COOLER CONDITIONS AND NORTHEAST WINDS EXPECTED MONDAY. WILL CONTINUE SOME MENTION FOR SHOWERS ANS STORMS...AS MID LEVEL FRONTOGENESIS/LIFT PERSISTS. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 300 PM CDT SUN JUN 14 2015 MONDAY NIGHT THROUGH WEDNESDAY...TWO NORTHERN STREAM DISTURBANCES/MESOSCALE CONVECTIVE SYSTEMS OR MCSS WILL MOVE THROUGH SD AND NEB. THE FIRST MOVING THROUGH SD LATE MONDAY NIGHT AND EARLY TUESDAY PRESUMABLY WILL SEND AN OUTFLOW BOUNDARY INTO NEB PROVIDING FOCUS FOR A SECOND MCS TO FORM LATE TUESDAY AFTN THROUGH TUESDAY NIGHT. NOTE THE NAM WAS GENERALLY PREFERRED FOR THIS EVOLUTION AS THE GFS WAS DEEPLY MIXED AND CAPPED PREVENTING STORM DEVELOPMENT AT TIMES. SPC SUGGESTED SEVERE WEATHER WOULD BE POSSIBLE LATE TUESDAY AND CAPE AND BULK SHEAR CALCULATIONS CERTAINLY SUPPORT THIS. K INDICES ARE WELL INTO THE 40S AND PWAT IS IN THE 1.4 INCH RANGE. STORM MOTION IN THE NAM SOUNDING AT VALENTINE AREA EAST AT 20 TO 25 MPH. A SOLID COLD FRONT MOVES THROUGH THE FCST AREA IN THE WAKE OF THE MCS. DRY WEATHER IS EXPECTED WEDNESDAY. THE SITUATION MONDAY NIGHT IS UPSLOPE MOISTURE RETURN AND A DISTURBANCE MOVING THROUGH WYOMING. THIS SYSTEM WOULD LIKELY JUST AFFECT NORTHWEST NEB AND SD. THE SYSTEM TUESDAY AFTN AND NIGHT IS EXPECTED TO BE MORE WIDESPREAD WITH POPS IN THE 30 TO 50 PERCENT RANGE. WEDNESDAY NIGHT THROUGH SUNDAY...THE BEST RAIN CHANCES DEVELOP WEDNESDAY NIGHT ACROSS SWRN NEB AND THURSDAY/FRIDAY NIGHTS ACROSS NRN NEB. THESE DISTURBANCES WILL LIKELY FORM MCSS AS PWAT INCREASES TO OVER 1.25 INCHES IN THE GFS. A STRONG CAP WILL DEVELOP THURSDAY AND FRIDAY FAVORING STORM DEVELOPMENT MOSTLY NORTH OF THE FCST AREA. STORMS WEDNESDAY FORM OFF THE COLORADO FRONT RANGE IN A MORE WEAKLY CAPPED ENVIRONMENT AND MOVE EAST ARRIVING IN THE SOUTHWEST IN THE EVENING OR LATER. ONLY THE GFS SHOWS THIS SYSTEM DEVELOPING ACROSS SWRN NEB WEDNESDAY BUT THE ECM AND GFS ARE ONBOARD WITH THE MCSS FORMING THURSDAY AND FRIDAY NIGHTS ACROSS SD WHICH BRUSH NRN NEB. AS ALWAYS...MCSS PRODUCE OUTFLOW WHICH COULD SEND COOL AIR AND FOCUS FOR SUBSEQUENT STORM DEVELOPMENT INTO THE FCST AREA. THIS WOULD UPSET THE TEMPERATURE FORECAST AND INCREASE RAIN CHANCES IN SOME AREAS. FRIDAY WOULD BE THE WARMEST DAY WITH HIGHS IN THE LOWER 90S ALONG AND SOUTH OF INTERSTATE 80. THE DGEX SHOWED UPPER 90S AND GIVEN THAT THE ECM AND GFS SHOW H700MB RISING TO OVER 15C FRIDAY...THIS MODEL MIGHT NOT BE TOO FAR OFF. BOTH 00Z AND 12Z ECM RUNS SHOW DEWPOINTS FRIDAY IN THE UPPER 60S TO NEAR 70 ALONG AND EAST OF HIGHWAY 83 WHICH WOULD LIKELY HOLD HIGHS DOWN. THE GFS WAS DRIER AND MORE DEEPLY MIXED LIKE THE DGEX. EITHER WAY FRIDAY WILL BE HOT AND THE MODELS WERE HINTING AT THIS YESTERDAY. COOLER AIR MOVES IN SATURDAY AND SUNDAY. THE UPPER LEVEL DISTURBANCE IS ROBUST AND WILL PULL DOWN RAIN COOLED HIGH PRESSURE. HIGHS NEXT WEEKEND WOULD LIKELY BE IN THE 70S TO LOWER 80S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 144 PM CDT SUN JUN 14 2015 SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE AREA INTO THIS EVENING. LOCALLY GUSTY WINDS AND BRIEF MVFR/IFR MAY BE EXPERIENCED IN AND NEAR ANY THUNDERSTORM...OTHERWISE VFR IS EXPECTED. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...CDC AVIATION...TAYLOR
Hazardous weather outlook, Jun 14, 3:06 PM MDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 406 PM CDT SUN JUN 14 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-152115- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 406 PM CDT SUN JUN 14 2015 /306 PM MDT SUN JUN 14 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. MINOR FLOODING WILL CONTINUE TONIGHT ALONG THE SOUTH PLATTE AND PLATTE RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY. A COLD FRONT WILL PASS THROUGH WESTERN AND NORTH CENTRAL THIS EVENING. THUNDERSTORMS ARE POSSIBLE ALONG THE FRONT. A FEW STORMS COULD BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND A BRIEF TORNADO ALL POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. RIVER LEVELS ALONG THE SOUTH PLATTE AND PLATE RIVERS...AS WELL AS THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...WILL REMAIN AT OR NEAR FLOOD STAGE THROUGH THE END OF THE WEEK. THUNDERSTORMS ARE POSSIBLE EACH DAY MONDAY THROUGH SUNDAY. THE BEST CHANCE FOR SEVERE STORMS APPEARS TO BE TUESDAY...BUT A FEW SEVERE STORMS COULD OCCUR LATE IN THE WEEK AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) TAYLOR
In the hours before
Local storm report, Jun 14, 12:13 PM MDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
113 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 PM TORNADO 6 SE NORTH PLATTE 41.07N 100.69W
06/14/2015 LINCOLN NE NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE SPOTTED A TORNADO LOOKING NORTH
FROM 15 MILES SOUTHEAST OF NORTH PLATTE.
1236 PM TORNADO 5 SE NORTH PLATTE 41.08N 100.70W
06/14/2015 LINCOLN NE NWS EMPLOYEE
A WEAK LAND SPOUT TYPE TORNADO WAS SPOTTED FROM THE
WEATHER OFFICE AT LEE BIRD FIELD.
&&
CCOLELocal storm report, Jun 14, 12:46 PM MDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
146 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TORNADO 6 SE NORTH PLATTE 41.07N 100.69W
06/14/2015 LINCOLN NE NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE SPOTTED A TORNADO LOOKING NORTH
FROM 15 MILES SOUTHEAST OF NORTH PLATTE.
1228 PM TORNADO 5 SE NORTH PLATTE 41.08N 100.70W
06/14/2015 LINCOLN NE NWS EMPLOYEE
A WEAK LAND SPOUT TYPE TORNADO WAS SPOTTED FROM THE
WEATHER OFFICE AT LEE BIRD FIELD.
&&
CCOLESpecial weather statement, Jun 14, 1:14 PM MDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 214 PM CDT SUN JUN 14 2015 NEZ023-142000- GRANT NE- 114 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT COUNTY UNTIL 200 PM MDT... AT 113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18 MILES NORTHEAST OF ARTHUR. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HYANNIS... SPRING VALLEY LAKE... PRATT LAKE... THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 143 AND 149. THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 140 AND 161. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
Local storm report, Jun 14, 3:02 PM MDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
402 PM CDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 17 SW MULLEN 41.87N 101.28W
06/14/2015 E1.25 INCH HOOKER NE PUBLIC
&&
SBAKERSpecial weather statement, Jun 14, 3:46 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 446 PM CDT SUN JUN 14 2015 NEZ022>025-035-142230- ARTHUR NE-GARDEN NE-GRANT NE-HOOKER NE-THOMAS NE- 346 PM MDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARTHUR...WESTERN THOMAS...SOUTHERN HOOKER...SOUTHERN GRANT AND EASTERN GARDEN COUNTIES UNTIL 430 PM MDT/530 PM CDT/... AT 442 PM CDT/342 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF SENECA TO 7 MILES EAST OF CRESCENT LAKE NWR...AND MOVING SOUTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GREEN LAKE... ADAMS FLATS... EAST CODY LAKE... SHIMMONS LAKE... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 135 AND 145. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 46 AND 59. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jun 14, 4:07 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 507 PM CDT SUN JUN 14 2015 NEZ009-142245- ROCK NE- 507 PM CDT SUN JUN 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROCK COUNTY UNTIL 545 PM CDT... AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LONG PINE...OR NEAR BASSETT...MOVING NORTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BASSETT... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 253 AND 264. THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 179 AND 182. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:27 AM MDT | Tornado Warning | LBF | Lincoln | 33 min |
| Jun 14, 11:35 AM MDT | Tornado Warning | LBF | Custer | 25 min |
| Jun 14, 1:18 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 42 min |
| Jun 14, 1:54 PM MDT | Severe Thunderstorm Warning | LBF | Grant | 51 min |
| Jun 14, 2:58 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Hooker | 47 min |
| Jun 14, 3:29 PM MDT | Severe Thunderstorm Warning | LBF | Arthur | 46 min |
| Jun 14, 4:42 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 48 min |
| Jun 14, 5:52 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.